advertisement
Question
Posted by: gaby | 2008/10/10

zoloft

One of my children has recently been prescribed Zoloft for depression and anxiety. It is now almost 2 months since he commenced treatment. After the initial 2 weeks he started to feel extremely tired, and still now is eternally tired and sleeps most of his spare time away, waking up just as tired. Is this normal, or should we now be seeing a more positive response from him. Do you think his medication needs re- assessing?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

The fact that your childs tiredness is not clearing definitely warrant a discussion with your doctor regarding his medication. Best of luck!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement